# SDR 08FDEA03262

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD BUSH REPAIR IN LAP JOINT, C 38, P 43 RT WITHOUT ANY DOCUMENTATION. LAP JOINT REPAIR PERFORMED IAW SRM 53-10-12 FIG 217 AND NEW STRAP INSTALLED IAW SRM 51-72-10.
